Sabiki, H. and Rhoudaf, M. and Elarabi, R. (2019) Existence results for a non-linear obstacle parabolic semicoercive problems with lower order term. Complex Variables and Elliptic Equations, 64 (1). pp. 143-170.

Full text not available from this repository.
Official URL:


In this paper, we shall be concerned with the existence result of a non-linear parabolic equations associated to the form, ∂u/∂t-div(a(x, t, u,∇u)− div(Φ(x, t, u))) = f in QT = Ω × (0, T), where the right-hand side and the initial data belong to L1(QT ) and the lower order term Φ is a non-coercive Carathéodory function. The growth and coercivity conditions on the monotone vector field a are prescribed by an N-function M, which does not have to satisfy the Δ2 condition. Therefore, we work with an Orlicz–Sobolev spaces which are not necessarily reflexive. © 2018, © 2018 Informa UK Limited, trading as Taylor & Francis Group.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item